Inventiones mathematicae

, Volume 49, Issue 1, pp 87–97 | Cite as

The non-p-part of the class number in a cyclotomic ℤ p -extension

  • Lawrence C. Washington
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Ferrero, B., Washington, L.: The Iwasawa invariant µp vanishes for abelian number fields, Ann. of Math.Google Scholar
  2. 2.
    Washington, L.: Class numbers and ℤp-extension, Math. Ann.214, 177–193 (1975)Google Scholar

Copyright information

© Springer-Verlag 1978

Authors and Affiliations

  • Lawrence C. Washington
    • 1
  1. 1.Department of MathematicsUniversity of MarylandCollege ParkUSA

Personalised recommendations